# SDR DHL2007786502

- Difficulty date: March 15, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N786AT
- Make and model: Boeing 727214
- Aircraft serial: 21692
- Aircraft time: 61,473 hours, 40,640 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB LWR SURFACE HAS A DENT, STAB STA 144, 11 AFT OF L/E.  CUT OUT DAMAGED AREA AT RT HORIZ STAB LWR, MEASUREMENTS, 1.25 BY 1.75 IAW B727 SRM 55-10-3.  FABRICATED DOUBLER REPAIR FROM 2024T3, .080, 7.875 BY 5.375 IAW B727 SRM 55-10-3, FIG 3.  TREATED ALODINE AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED DOUBLER REPAIR WITH SOLID FSTNRS IAW B727 SRM 51-30-2.
